Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions which have harmonic support


Author: Alan Wilson
Journal: Proc. Amer. Math. Soc. 13 (1962), 998-999
MSC: Primary 31.10
DOI: https://doi.org/10.1090/S0002-9939-1962-0159009-4
MathSciNet review: 0159009
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Johnson, Jr., Functions which have harmonic support, Trans. Amer. Math. Soc. 92 (1959), 302-321. MR 0108652 (21:7367)
  • [2] E. Lindelöf, Calcul des résidus, Chelsea, New York, 1947.
  • [3] A. Dinghas, Vorlesungen über Funktionentheorie, Springer, Berlin, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.10

Retrieve articles in all journals with MSC: 31.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0159009-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society